Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Examples of uniformly quasiregular mappings
HTML articles powered by AMS MathViewer

by Kirsi Peltonen
Conform. Geom. Dyn. 3 (1999), 158-163
Published electronically: December 2, 1999


In this paper we construct examples of uniformly quasiregular (uqr) mappings. These provide counterexamples for a rigidity conjecture in quasiregular dynamics. It states that a closed manifold of dimension at least three, which admits a branched uqr mapping, is quasiconformally equivalent to an ordinary sphere $S^n$.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (1991): 30C65, 58F, 53C
  • Retrieve articles in all journals with MSC (1991): 30C65, 58F, 53C
Bibliographic Information
  • Kirsi Peltonen
  • Affiliation: Helsinki University of Technology, Department of Engineering Physics and Mathematics, P.O. Box 1100, 02015 HUT, Finland
  • Email:
  • Received by editor(s): July 26, 1999
  • Received by editor(s) in revised form: October 27, 1999
  • Published electronically: December 2, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 3 (1999), 158-163
  • MSC (1991): Primary 30C65, 58F; Secondary 53C
  • DOI:
  • MathSciNet review: 1718708